Strathprints Home | Open Access | Browse | Search | User area | Copyright | Help | Library Home | SUPrimo

The adapted solution and comparison theorem for backward stochastic differential equations with Poisson jumps and applications

Yin, J. and Mao, X. and , NSF of Guangdong Province (Funder) (2008) The adapted solution and comparison theorem for backward stochastic differential equations with Poisson jumps and applications. Journal of Mathematical Analysis and Applications, 346 (2). pp. 345-358. ISSN 0022-247X

[img]
Preview
PDF (165redactYin_Mao_JMAA.pdf)
Download (189Kb) | Preview

    Abstract

    This paper deals with a class of backward stochastic differential equations with Poisson jumps and with random terminal times. We prove the existence and uniqueness result of adapted solution for such a BSDE under the assumption of non-Lipschitzian coefficient. We also derive two comparison theorems by applying a general Girsanov theorem and the linearized technique on the coefficient. By these we first show the existence and uniqueness of minimal solution for one-dimensional BSDE with jumps when its coefficient is continuous and has a linear growth. Then we give a general Feynman-Kac formula for a class of parabolic types of second-order partial differential and integral equations (PDIEs) by using the solution of corresponding BSDE with jumps. Finally, we exploit above Feynman-Kac formula and related comparison theorem to provide a probabilistic formula for the viscosity solution of a quasi-linear PDIE of parabolic type.

    Item type: Article
    ID code: 13866
    Keywords: Backward stochastic differential equations, Poisson point process, Comparison theorem, Feynman–Kac formula, Viscosity solution, PDIEs, Mathematics, Analysis, Applied Mathematics
    Subjects: Science > Mathematics
    Department: Faculty of Science > Mathematics and Statistics
    Related URLs:
      Depositing user: Mrs Carolynne Westwood
      Date Deposited: 17 Dec 2009 15:24
      Last modified: 04 Sep 2014 23:45
      URI: http://strathprints.strath.ac.uk/id/eprint/13866

      Actions (login required)

      View Item

      Fulltext Downloads: